# SDR SWAA2013070117755

- Difficulty date: June 20, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 35,922 hours, 20,867 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144A5920
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CREASE BEAM WEB CORRODED BETWEEN STA 694 TO STA 727, LBL 65.  REPAIRED WEB IAW SWA EA.
